# SDR AALA202212061188

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 32,492 hours, 13,700 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Adjust
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR HARD TO OPEN AT AFT RIGHT LAVATORY. ADJUSTED AFT RIGHT LAVATORY DOOR HINGE PER AMM 52-50-00.
